Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/60200
Title: Lyapunov type inequality for a nonlinear fractional hybrid boundary balue problem
Authors: Lopez, Belen 
Rocha, Juan 
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
120219 Ecuaciones diferenciales ordinarias
Keywords: Fractional differential equation
Lyapunov type inequality
Hybrid boundary value problem
Issue Date: 2019
Journal: Zeitschrift für Analysis und ihre Anwendung 
Abstract: In this paper, we present a Lyapunov type inequality for a nonlinear fractional hybrid boundary value problem. We illustrate the main result through a series of examples.
URI: http://hdl.handle.net/10553/60200
ISSN: 0232-2064
DOI: 10.4171/ZAA/1629
Source: Zeitschrift Fur Analysis Und Ihre Anwendungen [ISSN 0232-2064], v. 38 (1), p. 97-106
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 20, 2020

WEB OF SCIENCETM
Citations

1
checked on Sep 20, 2020

Page view(s)

11
checked on Sep 20, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.